Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 71, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 28, 2009, 6:29 AM CDT for Okaloosa County, Florida. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2009, 6:29 AM CDT (11:29 UTC)
- Expired
- Mar 28, 2009, 7:00 AM CDT
- In force
- 31 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 63 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 6:42 AM CDT | HAIL 0.88 | Eglin Afb, FL | NICKEL SIZE REPORTED ON EGLIN AFB SOUTH OF DUKE FIELD ALONG HWY 85. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 10:09 PM CDT | Tornado Watch | SPC | 9 hr |
| Mar 28, 4:50 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 11.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1088 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 281129
SVRMOB
FLC091-281200-
/O.NEW.KMOB.SV.W.0071.090328T1129Z-090328T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
629 AM CDT SAT MAR 28 2009
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
THIS INCLUDES THE CITY OF FORT WALTON BEACH...
* UNTIL 700 AM CDT
* AT 624 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS OVER 60 MPH. THIS STORM WAS NEAR MARY ESTHER...OR ABOUT 8
MILES EAST OF NAVARRE...MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES NORTHWEST OF VALPARAISO...8 MILES NORTHWEST OF POSTIL AND 8
MILES NORTHWEST OF NICEVILLE BY 640 AM CDT...
DEERLAND AND DORCAS BY 655 AM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY FOR
SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
LAT...LON 3052 8640 3046 8650 3046 8653 3043 8655
3044 8658 3041 8657 3039 8661 3040 8664
3040 8671 3051 8679 3053 8679 3086 8639
TIME...MOT...LOC 1129Z 223DEG 49KT 3048 8668
$$1 follow-up statement
000 WWUS54 KMOB 281145 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 645 AM CDT SAT MAR 28 2009 FLC091-281200- /O.CON.KMOB.SV.W.0071.000000T0000Z-090328T1200Z/ OKALOOSA FL- 645 AM CDT SAT MAR 28 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR EAST CENTRAL OKALOOSA COUNTY... AT 643 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS OVER 70 MPH. THIS STORM WAS 12 MILES SOUTHWEST OF DEERLAND...OR ABOUT 11 MILES SOUTH OF CRESTVIEW...MOVING NORTHEAST AT 50 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... DEERLAND BY 655 AM CDT... DORCAS BY 700 AM CDT... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THIS IS A DANGEROUS STORM IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SATURDAY FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. LAT...LON 3054 8651 3062 8662 3086 8639 3060 8640 TIME...MOT...LOC 1145Z 223DEG 45KT 3062 8653 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 3:39 AM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Mar 28, 3:39 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
339 AM CDT SAT MAR 28 2009
.SHORT TERM TODAY AND TONIGHT...SEVERE THUNDERSTORMS EARLY THIS A.M. HAVE
HAD A HISTORY OF DEPOSITING LARGE HAIL. STORMS WILL ALSO BE CAPABLE
OF DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH IN BOWING LINE SEGMENTS/LEWPS.
DANGEROUS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE A
HAZARD IN THE NEAR TERM. STORMS WILL BE QUITE EFFICIENT IN HEAVY
RAINFALL PRODUCTION. DUE TO THE SATURATED SOILS AND AN ADDITIONAL 2
TO POSSIBLY 4 INCHES OF RAIN COMING DOWN WITH THIS MORNINGS
STORMS...THE LOCALIZED FLOODING THREAT WILL REMAIN HIGH. FLASH FLOOD
WATCHES WILL CONTINUE THIS MORNING.
DEEP SURFACE LOW PRESSURE SYSTEM OVER THE MID SOUTH THIS MORNING WILL
PIVOT NORTHWARD TODAY...LIFTING NORTH NORTHEAST EAST OF LAKE MICHIGAN
BY SUNRISE SUNDAY MORNING. AS THIS OCCURS A COLD FRONT MAKES STEADY
EASTWARD PROGRESS...WITH PASSAGE THROUGH THE HEART OF THE FORECAST
AREA MID DAY TODAY. GRIDDED WEATHER MAINTAINS A THREAT FOR SEVERE
WEATHER SHIFTING ACROSS THE EASTERN ZONES BETWEEN SUNRISE AND NOON...WITH
THREAT GOING DOWN WITH THE FRONTAL PASSAGE INTO THE WESTERN ZONES. A MORE
QUIET NIGHT COMING UP AND COOLER AS HIGH PRESSURE OVER EASTERN TEXAS
STARTS TO NOSE IN ACROSS THE GULF COAST. /10
.LONG TERM SUNDAY THROUGH FRIDAY...WILL KEEP THIS BRIEF DUE TO
SHORT TERM CONCERNS. MEDIUM RANGE LOOKS ACTIVE. NEXT RAIN EVENT
SETTING UP TUESDAY AND EARLY WEDNESDAY COULD BRING ANOTHER ROUND OF
HEAVY RAIN AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS THE
SOUTHERN STATES. COLD FRONT SWINGING THROUGH THURSDAY BRINGS ANOTHER
CHANCE OF THUNDERSTORMS TO THE AREA. MADE NO CHANGES TO EXTENDED
RANGE TEMPERATURES. /10
&&
.AVIATION 12Z ISSUANCE...LIFR/VLIFR CONDITIONS CAN BE EXPECTED THIS MORNING
WITH PASSAGE OF TSTMS AND +RA. HAIL POSSIBLE ALONG WITH STRONG
CONVECTIVE CROSSWINDS. CIGS BEGIN TO LIFT AND VSBYS IMPROVE AFT 18Z.
/10
&&
.MARINE...A MODERATE TO STRONG SOUTHERLY WIND WILL CONTINUE
THROUGH EARLY SATURDAY AS A COLD FRONT SLOWLY APPROACHES THE AREA.
THE COLD FRONT WILL MOVE THROUGH THE MARINE AREA SATURDAY MID DAY...ENDING
THE THUNDERSTORMS FROM THE WEST. A WEST TO NORTHWEST WIND FLOW WILL
ENSUE IN THE WAKE OF THE FRONT THROUGH EARLY SUNDAY. SMALL CRAFT
ADVISORIES WILL REMAIN IN EFFECT THROUGH SUNDAY. A SOUTHERLY WIND
FLOW WILL RETURN EARLY NEXT WEEK AS HIGH PRESSURE MOVES EAST OF THE
AREA. TUESDAY...A FRONTAL LOW PRESSURE SYSTEM LIFTS NORTHEAST OUT OF
THE NORTHERN GULF AND BRINGS A RETURN TO UNSETTLED WEATHER. /10
&&
.FIRE WEATHER...DRIER CONDITIONS SETTING UP FOR SUNDAY. BUT DUE TO
RECENT HEAVY RAINS...NOT EXPECTING ANY FIRE CONCERNS AS FUEL/SURFACE MOISTURE
WILL REMAIN HIGH.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 70 43 67 43 / 70 05 00 00
PENSACOLA 68 47 66 46 / 90 05 05 05
DESTIN 70 50 66 50 / 90 05 05 05
EVERGREEN 67 45 65 38 / 90 05 00 00
WAYNESBORO 68 41 62 36 / 70 05 00 00
CAMDEN 65 44 63 38 / 90 05 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Mar 28, 4:30 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 430 AM CDT SAT MAR 28 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-291200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 430 AM CDT SAT MAR 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP. .DAY ONE...TODAY AND TONIGHT. ...SEVERE THUNDERSTORMS AND HEAVY RAINFALL REMAINS A THREAT THROUGH EARLY TODAY... ...FLASH FLOODING THREAT CONTINUES... SEVERE THUNDERSTORMS THIS MORNING HAVE HAD A HISTORY OF DEPOSITING LARGE HAIL. STORMS WILL ALSO BE CAPABLE OF DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES. DANGEROUS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE A HAZARD IN THE NEAR TERM. STORMS WILL BE QUITE EFFICIENT IN HEAVY RAINFALL PRODUCTION AS WELL. DUE TO THE SATURATED SOILS AND AN ADDITIONAL 2 TO POSSIBLY 4 INCHES OF RAIN COMING DOWN WITH THIS MORNINGS STORMS...THE LOCALIZED FLOODING THREAT WILL REMAIN HIGH. SOME ROADS WILL BE FOUND TO BE IMPASSABLE OR WASHED OUT. MODERATE TO STRONG ONSHORE WINDS WILL MAINTAIN HAZARDOUS CONDITIONS FOR SMALL CRAFT. A CONTINUED HIGH RISK OF DANGEROUS RIP CURRENTS WILL ALSO PREVAIL ALONG AREA BEACHES. WITH A COLD FRONTAL PASSAGE BY MID DAY...THE RISK OF SEVERE WEATHER WILL COME TO AN END. HOWEVER...AREA RIVERS WILL START TO SEE AN INCREASE IN STAGE DUE TO THE RECENT HEAVY RAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AREA RIVERS WILL SEE ELEVATED STAGES INTO THE FIRST OF NEXT WEEK DUE TO THE HEAVY RAINS THAT HAVE FALLEN. THE NEXT THREAT FOR THUNDERSTORMS COMES TUESDAY INTO EARLY WEDNESDAY AS A FRONTAL LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS THE GULF COAST. THE SEVERE WEATHER RISK WITH THIS SYSTEM WILL BE BETTER QUANTIFIED ON LATER PACKAGES. A COLD FRONT SWINGING THROUGH THURSDAY BRINGS ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD REMAIN ON ALERT FOR SEVERE WEATHER AND FLASH FLOODING TODAY. PLEASE SEE THE ACCOMPANYING GRAPHICAL HAZARDOUS WEATHER OUTLOOK FOUND AT HTTP://WWW.SRH.NOAA.GOV/HWO/INDEX.PHP.
In the hours before
Local storm report, Mar 28, 3:30 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
330 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM HAIL 1 N MILTON 30.63N 87.03W
03/28/2009 E0.75 INCH SANTA ROSA FL PUBLIC
PENNY SIZE HAIL REPORTED SOUTH OF WHITING FIELD AND NORTH
OF MILTON.
0245 AM HAIL 6 SSW MOBILE AIRPORT 30.60N 88.28W
03/28/2009 E0.88 INCH MOBILE AL TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKEL SIZE HAIL AT DAWES AND
MACFARLAND ROADS
0250 AM HAIL MOBILE AIRPORT 30.68N 88.24W
03/28/2009 E0.25 INCH MOBILE AL OFFICIAL NWS OBS
PEA SIZE HAIL AT MOBILE NWS OFFICE AND IN OFFICIAL ASOS
OBS.
0250 AM HAIL 3 WSW MOBILE AIRPORT 30.66N 88.29W
03/28/2009 E0.25 INCH MOBILE AL NWS EMPLOYEE
PEA SIZE HAIL REPORTED BY NWS EMPLOYEE NEAR AIRPORT AND
SNOW ROADS.
&&
CACERESLocal storm report, Mar 28, 4:18 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
418 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM FLASH FLOOD CITRONELLE 31.09N 88.24W
03/28/2009 MOBILE AL LAW ENFORCEMENT
NUMEROUS STREETS ARE FLOODED IN CITRONELLE.
0348 AM FLASH FLOOD 10 E MOBILE AIRPORT 30.68N 88.07W
03/28/2009 MOBILE AL LAW ENFORCEMENT
NUMEROUS STREETS REPORTED FLOODED IN THE CITY OF MOBILE.
&&
CACERESLocal storm report, Mar 28, 4:40 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
440 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM FLASH FLOOD MOLINO 30.72N 87.33W
03/28/2009 ESCAMBIA FL LAW ENFORCEMENT
ISOLATED FLOODING REPORTED IN THE CENTRAL PORTION OF
ESCAMBIA COUNTY.
0425 AM FLASH FLOOD 3 E GRAND BAY 30.48N 88.29W
03/28/2009 MOBILE AL PUBLIC
PUBLIC REPORTED FLOODING ALONG I-10 NEAR THE MISSISSIPPI
AND ALABAMA STATE LINE.
&&
CACERESLocal storm report, Mar 28, 5:36 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
536 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM HAIL RED OAK 31.14N 86.46W
03/28/2009 M2.75 INCH COVINGTON AL LAW ENFORCEMENT
BASEBALL SIZE HAIL REPORTED IN RED OAK.
&&
CACERESLocal storm report, Mar 28, 6:09 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
609 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 AM TSTM WND DMG BERRYDALE 30.90N 87.02W
03/28/2009 SANTA ROSA FL LAW ENFORCEMENT
POWER LINES...POLES AND TREES DOWN NEAR HWY 87 AND HWY 4
NEAR BERRYDALE.
&&
CACERESLocal storm report, Mar 28, 6:17 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
617 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 AM TSTM WND DMG RED OAK 31.14N 86.46W
03/28/2009 COVINGTON AL EMERGENCY MNGR
TREES DOWN IN RED OAK
0520 AM TSTM WND DMG FLORALA 31.00N 86.33W
03/28/2009 COVINGTON AL EMERGENCY MNGR
TREES DOWN IN FLORALA.
0529 AM TSTM WND DMG FLORALA 31.00N 86.33W
03/28/2009 COVINGTON AL EMERGENCY MNGR
TREE FELL ON A TRAILER IN FLORALA.
&&
CACERESThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 10:02 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 43 min |
| Mar 28, 12:19 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 56 min |
| Mar 28, 12:48 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 42 min |
| Mar 28, 1:04 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 41 min |
| Mar 28, 1:11 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 34 min |
| Mar 28, 1:28 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 47 min |
| Mar 28, 1:57 AM CDT | Flash Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
| Mar 28, 1:59 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 16 min |
| Mar 28, 2:13 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 47 min |
| Mar 28, 2:56 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 49 min |
| Mar 28, 3:25 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 65 min |
| Mar 28, 4:10 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 65 min |
| Mar 28, 4:29 AM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 3 hr |
| Mar 28, 5:12 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 48 min |
| Mar 28, 6:11 AM CDT | River Flood Warning | MOB | Escambia, Okaloosa | 16 hr |
| Mar 28, 6:11 AM CDT | River Flood Warning | MOB | Escambia | 7 days |
| Mar 28, 6:11 AM CDT | River Flood Warning | MOB | Escambia | 64 hr |
| Mar 28, 6:11 AM CDT | River Flood Warning | MOB | Escambia | 13 days |
| Mar 28, 6:11 AM CDT | River Flood Warning | MOB | Okaloosa, Santa Rosa | 7 days |
| Mar 28, 6:11 AM CDT | River Flood Warning | MOB | Okaloosa | 9 days |
| Mar 28, 6:41 AM CDT | Flash Flood Warning | MOB | Okaloosa, Santa Rosa | 6 hr |
| Mar 28, 7:15 AM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 6 hr |
| Mar 28, 8:48 AM CDT | River Flood Warning | MOB | Escambia, Okaloosa | 3 days |
| Mar 28, 8:52 AM CDT | River Flood Warning | MOB | Okaloosa, Santa Rosa | 5 days |
| Mar 28, 8:52 AM CDT | River Flood Warning | MOB | Okaloosa, Santa Rosa | 63 hr |
| Mar 28, 12:32 PM CDT | Areal Flood Warning | MOB | Escambia, Santa Rosa | 12 hr |
| Mar 28, 12:38 PM CDT | Flash Flood Warning | MOB | Okaloosa | 4 hr |
| Mar 28, 4:35 PM CDT | Areal Flood Warning | MOB | Okaloosa | 8 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.